# SDR UIEA2018071601476

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,496 hours, 16,501 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Not Seated
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC CLAMP NOT SEATED PROPERLY. RE-SEATED CLAMP, FUNCTION CHECK PASSED.
